overdose | Teen Ink

overdose

May 7, 2008
By cristy castellanos, Dingmansferry, PA

Dark circles have formed
You can’t move a bone
Stuttering becomes a habit
You look like you’re stoned
I ask you was wrong
You can’t answer me

Your head is down
You can’t make a sound
Your body keeps twitching
And I keep thinking
Should I tell?

I know something’s wrong
I know you’re not right
Because when I ask you again
Your eyes roll to the back of your head

You’re no longer that cool and funny kid I know
I’m scared for you
And there’s nothing I can do
Because now you’re gone
Because you over dosed on oxycone.


Similar Articles

JOIN THE DISCUSSION

This article has 3 comments.


Pixie BRONZE said...
on Mar. 29 2009 at 12:59 pm
Pixie BRONZE, Garnet Valley, Pennsylvania
2 articles 0 photos 1 comment
I love this poem.

XxbrokenxX said...
on Jan. 5 2009 at 3:26 am
this poem is deep and means a lot to me

rk<33 said...
on Sep. 14 2008 at 1:01 am
this is really powerful. and it gave me goosebumps. i got scared for this person too. i hope it's fiction. or, that's what you're afraid of for someone. if it is, please, please. don't be afraid to tell. it will save their life.


Smith Summer

Parkland Speaks

Campus Compare